Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals

Abstract : We show that Sarnak's conjecture on M\"obius disjointness holds in every uniquely ergodic model of a quasi-discrete spectrum automorphism. A consequence of this result is that, for each non constant polynomial $P\in\R[x]$ with irrational leading coefficient and for each multiplicative function $\bnu:\N\to\C$, $|\bnu|\leq1$, we have \[ \frac{1}{M} \sum_{M\le m<2M} \frac{1}{H} \left| \sum_{m\le n < m+H} e^{2\pi iP(n)}\bnu(n) \right|\longrightarrow 0 \] as $M\to\infty$, $H\to\infty$, $H/M\to 0$.
Type de document :
Article dans une revue
International Mathematics Research Notices, Oxford University Press (OUP), 2017, 2017 (14), pp.4350-4368
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01176039
Contributeur : Thierry De La Rue <>
Soumis le : mardi 14 juillet 2015 - 08:55:00
Dernière modification le : mardi 5 juin 2018 - 10:14:09
Document(s) archivé(s) le : jeudi 15 octobre 2015 - 10:12:31

Fichiers

AOP-QDS2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01176039, version 1
  • ARXIV : 1507.04132

Collections

Citation

El Houcein El Abdalaoui, Mariusz Lemanczyk, Thierry De La Rue. Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals. International Mathematics Research Notices, Oxford University Press (OUP), 2017, 2017 (14), pp.4350-4368. 〈hal-01176039〉

Partager

Métriques

Consultations de la notice

232

Téléchargements de fichiers

108